Stability of bound states of Hamiltonian PDEs in the degenerate cases

Masaya Maeda

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

We consider a Hamiltonian systems which is invariant under a one-parameter unitary group and give a criterion for the stability and instability of bound states for the degenerate case. We apply our theorem to the single power nonlinear Klein-Gordon equation and the double power nonlinear Schrödinger equation.

Original languageEnglish
Pages (from-to)511-528
Number of pages18
JournalJournal of Functional Analysis
Volume263
Issue number2
DOIs
Publication statusPublished - 2012 Jul 15

Keywords

  • Bound states
  • Nonlinear Klein-Gordon equation
  • Nonlinear Schrödinger equation
  • Orbital stability

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Stability of bound states of Hamiltonian PDEs in the degenerate cases'. Together they form a unique fingerprint.

  • Cite this